# SDR P9RA20040017

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N962PG
- Make and model: Boeing 757236
- Aircraft serial: 24119
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Part serial: 1030RP
- Condition: Activated
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE AIRCRAFT WAS IN MAINTENANCE, THE R3 DOOR SLIDE WAS DEPLOYED BY ACCIDENT.  REMOVED AND REPLACED R3 DOOR SLIDE IAW BMM 25-66.
